# SDR 20010601CW001

- Difficulty date: May 9, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N2711X
- Make and model: Cessna 402C
- Aircraft serial: 402C0116
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Part number: 4379826
- Condition: Worn
- Location: Nlg
- Component: Actuator, Westernhyd
- Component part number: 637983
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NOSE GEAR DRAG BRACE REPLACEMENT, WHEN RIGGING NLG ACTUATOR, FOUND ROD END LOOSE IN FEMALE THREADS OF PISTON, REPLACED PISTON ROD WITH SERVICEABLE UNIT.  PROBABLE CAUSE:  INCORRECT RIGGING OF NLG ROD END.
